# SDR YTRR077999

- Difficulty date: March 15, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N250MH
- Make and model: Bell 212
- Aircraft serial: 30519
- Aircraft time: 2,253 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Part number: 204011404125
- Part serial: RE13302
- Condition: Worn
- Location: Swashplate
- Part time: 438 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SWASHPLATE SUPPORT BUSHINGS AT GIMBAL RING MOUNT HAD ELONGATED BOLT HOLE. COMPONENT HAD BEEN IN SERVICE FOR APPROXIMATELY HALF OF ITS LIFE.
